# SDR 52531

- Difficulty date: July 13, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- Aircraft time: 15,532 hours, 27,444 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Part number: PT6A67DGG
- Part serial: 114278
- Condition: Failed
- Location: Engine
- Part time: 9,555 hours, 15,008 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 702 FROM FARMINGTON NEW MEXICO TO ALBUQUERQUE NEW MEXICO, TAKEOFF WAS NORMAL. AS THEY DID THE INITIAL CLIMBOUT, THE CREW RECEIVED A LOW OIL PRESSURE INDICATION (ANNUNCIATOR). THE LEFT ENGINE OIL PRESSURE GAUGE INDICATED A RAPID AND CONTINUOUS DROP IN OIL PRESSURE. THE CREW INITIATED A LT ENGINE SHUTDOWN AND DECLARED AN EMERGENCY PROCEDURES CHECKLIST. THE CREW IMMEDIATELY RETURNED TO FARMINGTON NEW MEXICO AND THE PASSENGERS WERE DEPLANED. MAINTENANCE REMOVED AND REPLACED THE LEFT GAS GENERATOR. TEARDOWN REPORT WILL BE AVAILABLE AT A LATER DATE.
